# SDR SWIA202055570

- Difficulty date: December 8, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INBOARD FLANGE ON STUD FRAME FS 333.00 BETWEEN STGR 18R AND STGR 20R.  C-CHECK RO 1/17/2021.  COMPLIED WITH ALL STEPS OF REO 670-53-21-1903 REV- DATED 2020-12-13.  ENSURED BLEND OUT OF CORROSION WAS DONE, IAW CRJ 700 SRM 51-21-06-001-001-AO1.  NDT PERFORMED, AREAS ARE CRACK FREE.  RESTORED FINISH.   APPLIED CIC.  COMPLIED WITH 51-900-1002-SKY.  SEE CONTINUATION CARD FOR DETAILS.  LEAK CHECK OK.
